Geometry and partial differential equations, Miniconf. Canberra/Aust. 1985, Proc. Cent. Math. Anal. Aust. Natl. Univ. 10, 135-140 (1986).
[For the entire collection see Zbl 0583.00013.]
Equations of Monge-Ampère type det in a convex domain , where f is a prescribed positive function on , are considered. Sufficient conditions for the existence of a unique solution to this equation, satisfying the Neumann boundary condition of the form are given. Authors assert that this result holds also for the standard Monge-Ampère equation det and the equation of prescribed Gauss curvature
Finally, this result is applied to the case when f and are independent of u.